DETERMINATION OF THE STABLE PERIODIC ORBITS FOR THE HÉNON MAP BY ANALYTICAL METHOD

  • Published Date: February 28, 1985
  • This paper is concerned with the general conditions of the existence of a stable period-N orbit for the Hénon map. The critical parameter values of Its "window" and destabilizing location are determined exactly by an analytical method. Our theoretical results agree with Hamouly and Mira's numerical calculations very well. We find that the mutual relations between the two window curves of the period-5 orbit and their corresponding destabilizing curves are changed.
  • Article Text

  • Related Articles

    [1]Yunjing Gao, Jianda Wu. Quantum magnetism from low-dimensional quantum Ising models with quantum integrability [J]. Chin. Phys. Lett., 2025, 42(4): 047501. doi: 10.1088/0256-307X/42/4/047501
    [2]Srinivasa Rao KARUMURI, Joydeep CHOUDHURY, Nirmal Kumar SARKAR, Ramendu BHATTACHARJEE. Vibrational Spectroscopy of Stretching and Bending Modes of Nickel Tetraphenyl Porphyrin: an Algebraic Approach [J]. Chin. Phys. Lett., 2009, 26(9): 093301. doi: 10.1088/0256-307X/26/9/093301
    [3]GU Shi-Jian. Density-Functional Fidelity Approach to Quantum Phase Transitions [J]. Chin. Phys. Lett., 2009, 26(2): 026401. doi: 10.1088/0256-307X/26/2/026401
    [4]Joydeep Choudhury, Nirmal Kumar Sarkar, Srinivasa Rao Karumuri, Ramendu Bhattacharjee. Vibrational Spectroscopy of CH/CD Stretches in Propadiene: An Algebraic Approach [J]. Chin. Phys. Lett., 2009, 26(2): 020308. doi: 10.1088/0256-307X/26/2/020308
    [5]TIAN Gui-Hua, WANG Shi-Kun, ZHONG Shu-Quan. Approach to a Cauchy Problem in Stability Study of the Schwarzschild Black Hole [J]. Chin. Phys. Lett., 2007, 24(6): 1475-1478.
    [6]YANG Sen, ZHAI Hui. Random Matrix Approach to a Special Kind of Quantum Random Hopping [J]. Chin. Phys. Lett., 2002, 19(5): 628-631.
    [7]CHEN Qing-Hu, WANG Zhuang-Bing, WU Fu-Li, LUO Meng-Bo, YUAN Yong-Hong, JIAO Zheng-Kuan. Variational Path-Integral Study on Bound Polarons in Parabolic Quantum Dots and Wires [J]. Chin. Phys. Lett., 2001, 18(5): 668-671.
    [8]XU Jing-Bo, ZOU Xu-Bo. Dynamical Algebraic Approach to the Modified Jaynes-CummingsModel [J]. Chin. Phys. Lett., 2001, 18(1): 51-53.
    [9]XU Gong-ou, XING Yong-zhong, YANG Ya-tian. Topological Approach to the Study of Global Stationary Property of Quantum Systems [J]. Chin. Phys. Lett., 1999, 16(2): 82-84.
    [10]CHEN Qing-hu, REN Yu-hang, CAO Yi-gang, JIAO Zheng-kuan. Path Integral Approach for Multi-dimensional Polarons in a Symmetric Quantum Dot [J]. Chin. Phys. Lett., 1998, 15(8): 585-587.

Catalog

    Article views (1) PDF downloads (500) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return